# SDR FDEA200912074371

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005251QH
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251 QH IS DAMAGED.  FABRICATED FLOOR PANEL 251 QH IAW DWG SRZ 25-005, REV "H".
